Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Applications of residues
to combinatorial identities

Author: I-Chiau Huang
Journal: Proc. Amer. Math. Soc. 125 (1997), 1011-1017
MSC (1991): Primary 05A19; Secondary 13F25
MathSciNet review: 1401744
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A concrete aspect of Grothendieck Duality is used to give local cohomology proofs of combinatorial identities including MacMahon's master theorem, Grosswald identity, identity of Shoo, Tepper identity, and others.

References [Enhancements On Off] (What's this?)

  • 1. G. P. Egorychev. Integral Representation and the Computation of Combinatorial Sums, volume 59 of Translation of Mathematical Monographs. American Mathematical Society, 1984. MR 85a:05008
  • 2. I. J. Good. A short proof of MacMahon's `master theorem'. Proc. Cambridge Philos. Soc., 58:160, 1962. MR 25:1109a
  • 3. I. P. Goulden and D. M. Jackson. Combinatorial Enumeration. John Wiley & Sons, 1983. MR 84m:05002
  • 4. I-C. Huang. Pseudofunctors on modules with zero dimensional support. Memoirs of the American Mathematical Society, 114(548), 1995. MR 95h:13013
  • 5. E. Kunz. Kähler Differentials. Vieweg, Braunschweig, Wiesbaden, 1986. MR 88e:14025
  • 6. J. Lipman. Dualizing Sheaves, Differentials and Residues on Algebraic Varieties. Astérisque 117, 1984. MR 86g:14008
  • 7. H. Matsumura. Commutative Ring Theory. Cambridge University Press, 1986. MR 88h:13001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 05A19, 13F25

Retrieve articles in all journals with MSC (1991): 05A19, 13F25

Additional Information

I-Chiau Huang
Affiliation: Institute of Mathematics, Academia Sinica, Nankang, Taipei 11529, Taiwan, Republic of China

Keywords: Combinatorial identity, residue
Received by editor(s): October 31, 1995
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1997 American Mathematical Society